# SDR SWIA200820200

- Difficulty date: October 13, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 15,547 hours, 13,450 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6586 - DURING TAKEOFF, RECEIVED "SMOKE TOILET" CAUTION MESSAGE.  PERFORMED HIGH ENGINE POWER RUNS ON BOTH ENGINES, NO SMOKE AND OPERATION NORMAL.  RAN PACKS WITH ENGINE BLEEDS, NO SMOKE NOTED.
